MAUDE Adverse Event Report: ARTHREX, INC. IMPL SYS, ALLOGRAFT GRAFTLINK CP 2; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. IMPL SYS, ALLOGRAFT GRAFTLINK CP 2; MANUAL INSTR, GENERAL SURGICAL
Model Number IMPL SYS, ALLOGRAFT GRAFTLINK CP 2
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 06/09/2025, it was reported by a sales representative via (b)(4) that an ar-1588al-cp2 allograft graftlink the flipcutter made a metal snapping sound and the outside of the drill bit detached from the inside.This was discovered during the case.Another device was used to complete the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misaligned insertion; prying/leveraging the device during insertion.

Brand Name
IMPL SYS, ALLOGRAFT GRAFTLINK CP 2
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22395904
Report Number1220246-2025-02726
Device Sequence Number17349841
Product Code MBI
UDI-Device Identifier00888867395350
UDI-Public00888867395350
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPL SYS, ALLOGRAFT GRAFTLINK CP 2
Device Catalogue NumberAR-1588AL-CP2
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/09/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer09/17/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date09/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown